Finite element approximation of parabolic spdes with Whittle–Matérn noise
Journal article, 2026
Author
Øyvind S. Auestad
Norwegian University of Science and Technology (NTNU)
Geir Arne Fuglstad
Norwegian University of Science and Technology (NTNU)
Espen Robstad Jakobsen
Norwegian University of Science and Technology (NTNU)
Annika Lang
University of Gothenburg
Chalmers, Mathematical Sciences, Applied Mathematics and Statistics
ESAIM: Mathematical Modelling and Numerical Analysis
2822-7840 (ISSN) 2804-7214 (eISSN)
Vol. 60 4 1805-1827Subject Categories (SSIF 2025)
Probability Theory and Statistics
Computational Mathematics
DOI
10.1051/m2an/2026045